So my doctor said i have nothing to worry and i shall be fine very soon -- will require some 4 to 6 weeks of this medication!
its been two days since i've taken this medicine at night and i honestly have a good sleep at night, next day drowsiness is there but if i'm busy into somethings or with my friends its not bothering. Just two days is too early to decide how my body will take it..
So, post 4/6 weeks i will have an easy withdrawal right? i will be fine, right? Will i be dependent on it?
Omg; Yes all you have typed is very correct. and also you are on one of the lower dose's so when it comes time to stop you really should not have much of a withdrawal. And I myself would not even worry and remember this just by chance if you do have a bit more anxiety when you stop this can be normal and you might have some very minor effects but if you do have to talk to the doctor and he or she well take you off a bit slower over a period of 3 to 7 days. But this is very rare. I would say trust in you doctor sounds like a very smart doctor and all should be okay. Please make sure you take them just as the doctor has ordered so you don't get worse than you are now. I think you well have no problems when people do it is in much higher doses so please relax and trust you doctor. Good luck life dose get so much better. Put in the back of the mind if you do ever have problems just call the doctor. as soon as you can. Trust me I have taken this alot Just as you have said and it has worked wonders. Have a great evening dear and listen to the doctor.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated 9 Jan 2019), Cerner Multum™ (updated 14 Jan 2019), Wolters Kluwer™ (updated 7 Jan 2019) and others. Refer to our editorial policy for content sources and attributions.